# SDR 2004UALA00925

- Difficulty date: October 10, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 52,339 hours, 8,606 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FLAP OB HINGE FITTING CRACKED AFT VANE.  SUPPLEMENTAL DATA UPDATE REPAIRED FITTING WITH ANGLE AND FILLER REPAIR.
